| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 5, 2010, no. 37-40


F. Oke
      Extensions of a valuation on K to K(x_1,...,x_n) defined by distinguished pairs
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1805-1812.

G. Bosi, M. E. Zuanon
      On the representability of coherent risk measures as Choquet integrals
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1813-1817.

R. A. Van Gorder
      Recursive relations for Bell polynomials of arbitrary positive non-integer order
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1819-1821.

C. Adiga, C. S. Shivakumar Swamy
      Bounds on the largest of minimum degree eigenvalues of graphs
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1823-1831.

K. El-Hussein
      Note on the solvability of the Mizohata operator
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1833-1838.

S. M. Khairnar, N. H. More
      A subclass of uniformly convex functions and a corresponding subclass of starlike functions with fixed second coefficient defined by Carlson and Shaffer operator
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1839-1848.

D. A Romano
      Some remarks on mapping from semigroup onto anti-ordered group
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1849-1853.

Rao Li
      Inequalities on vertex degrees, eigenvalues and (signless) Laplacian eigenvalues of graphs
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1855-1860.

S. Al-Addasi, O.A. AbuGhneim, H. Al-Ezeh
      Merger and vertex splitting in divisor graphs
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1861-1869.

E. Mansourirad, M. Rizam Abu Bakar Rizam, Lai Soon Lee, A. Jaafar
      Fuzzy weights in data envelopment analysis
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1871-1886.

M. Simanihuruk
      An open problem on k-defective colourings of triangle-free graphs and their complements
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1887-1894.

B. Prasad, P. Pradhan, R. Sahni
      Modified Noor iterative scheme in Banach spaces
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1895-1902.

M. Agrawal, N. Adlakha, K. R. Pardasani
      Thermal disturbances in dermal regions of human limbs involving metastasis of tumors
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1903-1914.

H. L. Tidke, C. T. Aage, S. D. Kendre, J. N. Salunke
      On semilinear equations of mixed type in cone metric spaces
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1915-1925.

Jingli Xie Guoping Chen
      Initial value problems for second order impulsive functional differential equations
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1927-1936.

A. Ahmed, D. Singh, M. Sharma, N. Singh
      Results on fixed point theorems in two fuzzy metric spaces, fuzzy 2-metric spaces using rational inequality
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1937-1949.

V. R. Hosseini, N. Hosseini
      Common fixed point theorem by altering distance involving under a contractive condition of integral type
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1951-1957.

V. R. Hosseini, N. Hosseini
      Fixed point theorem in metric space by altering distance for multi several mapping under a contractive condition of integral type
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1959-1964.

H. L. Shivarudrappa, S. Latha
      Certain interesting results on meromorphic functions
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1965-1971.

L. Afifi, M. Hakam, M. Bahadi, A. El Jai
      Enlarged asymptotic compensation in hyperbolic systems
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1973-1992.

Y. Cengellenmis, M. M. Al-Ashker
      Simplex codes of type \gamma over F_3+vF_3
      Int. Math. Forum, Vol. 5, 2010, no. 37-40, 1993-2000.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |